U.S. doctors online nowAsk doctors free
Gainesville, FL
A 29-year-old female asked:

I had been on geodon (ziprasidone) for 8 years, last night i stopped after tapering it off. what are the possible withdrawals plus how long will they last?

1 doctor answer1 doctor weighed in
Dr. Adam Tripp
Psychiatry 16 years experience
Not long: If you have tapered off of geodon, (ziprasidone) you shouldn't have any withdrawal symptoms, however, the half life is 7 hours, so 1-3 days later all Geodon (ziprasidone) is out of your symptom. I have patients complained about increased energy and decreased sleep, but in my clinical experience if there are any withdrawal symptoms they tend to be mild. Your psychiatric symptoms may return after several days however.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 45-year-old member asked:
Will I be hospitalized from geodon (ziprasidone) withdrawals?
2 doctor answers4 doctors weighed in
A 25-year-old male asked:
Can geodon (ziprasidone) withdrawal cause schizophrenia?
4 doctor answers7 doctors weighed in
A 38-year-old member asked:
Is insomnia a normal symptom of geodon (ziprasidone) withdrawal?
3 doctor answers6 doctors weighed in
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.